MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Respiratory Failure (2484)
Date of Event 03/28/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
A system service check of the medrad® stellant ct injection system (sn (b)(4)), was completed by bayer service on march 31, 2022, which confirmed that the injector was operating within specification.The disposables that were in use during the procedure were discarded by the site and lot numbers were unable to be provided; therefore, testing of retained samples is unable to be performed at this time.An offer for additional clinical applications training has been declined by the customer at this time.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The following information was reported to bayer service.A (b)(6) female undergoing a ct urogram suffered a mi (myocardial infarction) and passed away while connected to a medrad® stellant ct injection system (sn (b)(4)).Following the contrast injection, the patient's medical status declined.She suffered respiratory distress and subsequent mi.The emergency response team was called and life saving measures were initiated; however the patient ultimately passed away.The customer stated that the staff do not associate the use of the injector to be involved with the death of the patient.An autopsy statement has been requested; however one has not been provided to date.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
susan sherwin
1 bayer drive
indianola, PA 15051
7249408678
MDR Report Key14043035
Report Number2520313-2022-00014
Device Sequence Number6301717
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943(11)170814
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Patient SexFemale